MathSciNet Relay Station
MathSciNet bibliographic data
MR949094 (90a:92064) 92A17 (60J99 92A15)
Othmer, H. G.; Dunbar, S. R.; Alt, W. Models of dispersal in biological systems. J. Math. Biol. 26 (1988), no. 3, 263–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement